Article (Scientific journals)
Berry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
NOURDIN, Ivan; PECCATI, Giovanni; YANG, Xiaochuan
2019In Electronic Communications in Probability, 24 (34), p. 1-12
Peer Reviewed verified by ORBi
 

Files


Full Text
euclid.ecp.1561169050.pdf
Publisher postprint (253.22 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
NOURDIN, Ivan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
PECCATI, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
YANG, Xiaochuan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Berry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Publication date :
2019
Journal title :
Electronic Communications in Probability
ISSN :
1083-589X
Publisher :
Institute of Mathematical Statistics, Beachwood, United States - Ohio
Volume :
24
Issue :
34
Pages :
1-12
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR12582675 - Approximation Of Gaussian Functionals, 2018 (01/09/2019-31/08/2022) - Ivan Nourdin
Available on ORBilu :
since 10 January 2019

Statistics


Number of views
105 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
10
Scopus citations®
without self-citations
7
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu